Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reaction To Isentress

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Isentress reaction

Dear Dr: In speaking with a pharmacist recently he stated that there had been reports of Stevens Johnson syndrome with Isentress. I recently started this medication and understood there were hardly any side effects--much less something as serious...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...Thank you for your question.Rashes, including Stevens-Johnson syndrome (a very severe form of an allergic reaction that can be like a bad burn and may be fatal) have been reported by people using the Isentress (raltegravir) after it was released. Read more »

Severe Allergic Reactions

I am 45 and have been positive since 1990. I have started treatment 3 times, twice in 1998 and... Read more »

reactions to my meds

why after taking viread, isentress and combivir since july 2009 am i now seemingly having a bad... Read more »
Articles
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

...cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the INTELENCE (etravirine) tablets prescribing information. ... Read more »
Henry J. Kaiser Family Foundation

Reactions to Global Fund Meeting

... The Center for Global Health Policy's " Science Speaks " blog presents a roundup of reactions to this week's Global Fund to Fight AIDS, Tuberculosis and Malaria replenishment meeting , compiled by the center's David Bryden. Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

... Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence Read more »
The Body PRO

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

... The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Read more »
Connect With Others

my strange reaction

Posted by midwestguy143, 2 Replies
...I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, Read more »

allergic reactions

Posted by TRex, 2 Replies
...Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with Read more »

Some drug reactions, I think

Posted by ScotCharles, 1 Reply
Hey guys, long time no parlez, For two years I've been on a regimen of Norvir, Atazanavir (Reyetaz) and Truvada (Viread and Emtriva). Last July I developed tingling in my toes (parathesia) which became painful buring and shooting pains. This... Read more »

antibiotic reaction

Posted by princealbert
... After one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction. But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy. Has anyone else had Read more »